Ask a doctor

can hyaluronidase cause under eye redness?

Hi, I got my second hyaluronidase injection yesterday, but I got redness under my eye today. Is this an allergy reaction? Can it be solved by any medication? what can I do now? Thank you!!

Doctor Answers (1)

Redness under eye after hyaluronidase

+1
I have yet to see anyone who is allergic to hyaluronidase. The redness is probably from the injection itself, a small bruise, or a slight burn to the skin from icing. You can apply hydrocortisone to the area after cool water and that should help.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.